# SDR CALA2013102992487

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,493 hours, 23,126 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR BS 748 HAS 7 LIGHTNING STRIKES.  REMOVED DAMAGED SKIN BETWEEN BS 746-750 & ACP HFEC OF CUT OUT & REPAIR HOLES IAW NTM 51-00-16 & 51-00-019, NO CRACKS. FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR IAW SRM53-00-01 REPAIR NR 2 FIG 201.
